# SDR AALA201703309020

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 51,538 hours, 19,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: QB0452
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A BURNING ODOR THROUGHOUT FRONT GALLEY AND SEVERAL ROWS BACK.  SMOKE NOT DETECTED.  REPLACED AVEC FILTER FWD UPPER COFFEEMAKER.
